# SDR SWAA2023110310827

- Difficulty date: October 14, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 51,548 hours, 31,049 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Baffle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BAFFLE AT BS 400 TO 420 LBL 24 IS CRACKED AT UPPER FWD FASTENER HOLE<[01] REMOVED AND REPLACED AT FWD CARGO BAY BAFFLE BETWEEN BS 400 TO 420 LBL 24 WL 155 IAW SRM 51-10-02; SRM 51-40-02. DWG#143A7505.;[02] VERIFIED CORRECTIVE ACTION AND MEASUREMENTS TABLE. CARD COMPLETE.
